Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30065
Title: Maximum likelihood estimation for variance of GIS overlapped coverage
Authors: Wang, X
You, Y
Liu, X
Shi, W 
Issue Date: 2005
Source: 武汉大学学报. 信息科学版 (Geomatics and information science of Wuhan University), 2005, v. 30, no. 10, p. 892-895
Abstract: Taking on Wishart distribution function as likelihood function, this paper represents a maximum likelihood estimation of variance components of every coverage aimed at common points in the overlapped coverage. The method can estimate the unknown parameters and variance components independent of remnant errors and iterative computation.
Keywords: Common-points
Maximum likelihood estimation
Overlapped-coverage
Variance components estimation
Wishart distribution
Publisher: 武汉大学期刋社
Journal: 武汉大学学报. 信息科学版 (Geomatics and information science of Wuhan University) 
ISSN: 1000-050X
EISSN: 1671-8860
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Feb 15, 2020

Page view(s)

140
Last Week
4
Last month
Citations as of Feb 16, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.